MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN MEDPOR TITAN SHEET - BTB - 38MM 50MM X 0.6MM; IMPLANT

STRYKER ORTHOBIOLOGICS-MALVERN MEDPOR TITAN SHEET - BTB - 38MM 50MM X 0.6MM; IMPLANT
Model Number 81024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain and insisted on having the implant removed.Surgeon performed the second surgery to remove the implant and noted there appeared to be no issues with the implant.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: it has been confirmed by a medical expert that the stryker device did not cause and/or contribute to the event as described; therefore, the mdr record that was filed, is not valid.Please see communication attached in the communication log.

Brand Name
MEDPOR TITAN SHEET - BTB - 38MM 50MM X 0.6MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
Manufacturer (Section G)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16770292
Report Number0008010177-2023-00021
Device Sequence Number3251870
Product Code JEY
UDI-Device Identifier07613252084259
UDI-Public07613252084259
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K142568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81024
Device Catalogue Number81024
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown